Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Louisville, KY

April 9, 20114 counties in Kentucky; Clark County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 9, 2011, 11:21 AM EDT for 4 counties in Kentucky; Clark County, Indiana. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 11:21 AM EDT (15:21 UTC)
Expired
Apr 9, 2011, 11:45 AM EDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IN, Henry County, KY, Oldham County, KY, Shelby County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 87 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 11:40 AM EDTTSTM WND DMGBedford, KYTREES AND POWER LINES DOWN.
Apr 9, 11:40 AM EDTTSTM WND DMGLa Grange, KYTREES REPORTED DOWN JUST NORTH OF THE CITY.
Apr 9, 11:43 AM EDTTSTM WND DMGSulphur, KYTREE AND POWER LINES DOW IN SULPHUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 8:25 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WUUS53 KLMK 091521
SVRLMK
INC019-KYC103-185-211-223-091545-
/O.NEW.KLMK.SV.W.0086.110409T1521Z-110409T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 AM EDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
  OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHEASTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1145 AM EDT

* AT 1119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM OTTO TO SIMPSONVILLE...MOVING
  EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  NEW CASTLE...
  LA GRANGE...
  BEDFORD...
  MONITOR AND PROVIDENCE...
  LACIE AND DELVILLE...
  SLABTOWN AND ORVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3859 8522 3861 8509 3858 8507 3857 8502
      3856 8501 3852 8503 3852 8498 3843 8497
      3846 8493 3841 8488 3837 8490 3818 8542
      3827 8541 3829 8546 3858 8556 3860 8550
      3858 8548 3858 8543 3862 8544 3867 8527
TIME...MOT...LOC 1521Z 261DEG 61KT 3859 8541 3822 8532
WIND...HAIL 60MPH 1.00IN

$$

TWF
1 follow-up statement
472 
WWUS53 KLMK 091536
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 AM EDT SAT APR 9 2011

INC019-KYC103-185-211-223-091545-
/O.CON.KLMK.SV.W.0086.000000T0000Z-110409T1545Z/
CLARK IN-TRIMBLE KY-HENRY KY-OLDHAM KY-SHELBY KY-
1136 AM EDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR NORTHERN SHELBY...OLDHAM...HENRY...SOUTHERN TRIMBLE AND
NORTHEASTERN CLARK COUNTIES...

AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
HAVE DOWNED POWERLINES AND TREES IN JEFFERSON COUNTY KENTUCKY AND 
FLOYD COUNTY INDIANA. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM TURNERS STATION TO ELMBURG...MOVING EAST AT 70 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  NEW CASTLE...
  LA GRANGE...
  BEDFORD...
  SLABTOWN AND ORVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3859 8522 3861 8509 3858 8507 3857 8502
      3856 8501 3852 8503 3852 8498 3843 8497
      3846 8493 3841 8488 3837 8490 3818 8542
      3827 8541 3829 8546 3858 8556 3860 8550
      3858 8548 3858 8543 3862 8544 3867 8527
TIME...MOT...LOC 1535Z 261DEG 61KT 3862 8511 3825 8502
WIND...HAIL 60MPH 1.00IN

$$

AML

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 10:25 AM EDT, 56 minutes earlier.

Area forecast discussion, Apr 9, 10:25 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 AM EDT SAT APR 9 2011

...MESOSCALE UPDATE...

WELL...SVR WATCH 111 TIL 18Z FOR ALL OF CWA.  WARM FRONT STRETCHED
ACROSS THE CENTER PORTION OF THE CWA.  BWG TEMP IS 72 WHILE UPPER
50S AS BETWEEN HNB AND BMG.  MCV FROM ERN IL TO SRN IND PUSHING EAST
INTO UNSTABLE AIRMASS. THIS HAS LARGE CONVECTIVE FIELD WITH
PRODIGIOUS AMOUNTS OF LIGHTNING. THE 15 MINUTE CG STRIKES ON
ENTIRE MCV HAS >2000 STRIKES. THERE WILL BE 2 DISTINCT PERIODS OF
CONVECTIVE THREATS TODAY.

THROUGH 1230 PM EDT...
HAZARDS...1) EXCESSIVE LIGHTNING...2)DAMAGING WINDS 45-65 MPH...3)
VERY HEAVY RAIN ALONG AND NORTH OF OHIO RIVER (2 INCHES PLUS)

LOCATIONS...MAINLY N OF BG PARKWAY

THIS AFTN...DIURNAL HEATING AND STRONG LLVL POTENTIAL TEMP
DIFFERENCES...LOW-MID 60S SFC DEW POINTS...STEEP MID LEVEL LAPSE
RATE AND UNIDIRECTIONAL WINDS SHOULD PROMOTE NEW CONVECTIVE
DEVELOPMENT AND ALLOW FOR BOWING LINE SEGMENTS.

AFTER 1230 PM EDT...

HAZARDS...1) DAMAGING WINDS 45-65 MPH...2) VERY HEAVY RAIN ALONG AND
NORTH OF OHIO RIVER (2 INCHES PLUS)

LOCATIONS...EAST OF I 65...ESPECIALLY BLUEGRASS REGION

.SHORT TERM (TODAY AND TONIGHT)...

IT APPEARS SCATTERED SHOWERS AND TSTMS WILL MOVE INTO OUR FORECAST
AREA THIS MORNING AND POSSIBLY BECOME STRONG TO SVR THIS AFTERNOON
...MOST LIKELY ACRS OUR EASTERN AREAS WITH MAX DESTABILIZATION AND
INCREASING DEEP LAYER SHEAR.

SURFACE ANALYSIS SHOWS A QUASISTATIONARY BOUNDARY NEAR THE OHIO
RIVER EWD TO JUST SOUTH OF LEXINGTON. THIS BOUNDARY SHOULD LIFT NWD
TODAY WHILE NRN MO SHRTWV TROF DROPS SEWD OVER RIDGE INTO SERN
INDIANA THIS AFTERNOON AND TO THE VIRGINIAS TNGT. NERN MO/WRN IL MCS
WILL LIKELY WEAKEN AS IT TRACKS ESE THIS MORNING WITH REDEVELOPMENT
ON THE SOUTHERN FRINGES DURG THE AFTERNOON FUELED BY DIURNAL
HEATING/AFOREMENTIONED DESTABILIZATION AND INCREASING WNW FLOW IN
THE UPPER LEVELS. WILL KEEP POPS IN THE SCATTERED CATEGORY WITH THE
BEST CHC OF SEVERE MOST LIKELY ACRS OUR ERN/SERN COUNTIES. THIS
SUPPORTED BY THE SPC WRF/NAM/HRRR.

TEMPS WILL WARM TODAY TO THE WARMER GFS MOS GUIDANCE (LOWER TO MID
80S).

ALL STORMS SHOULD BE EXITING OUR FORECAST AREA BY 00Z THIS EVENING.
TEMPS WILL REMAIN MILD (60S) BUOYED BY S/SW FLOW DESPITE DECREASING
CLOUDS.

.LONG TERM (SUNDAY - MONDAY)...

THE DEEP ELONGATED 500MB TROUGH CURRENTLY DIGGING ITS HEELS OVER
SOUTHERN CALIFORNIA WILL SPEED UP A BIT BY EARLY SUNDAY AS RIDGING
BUILDS OVER THE PACIFIC NORTHWEST. AS THIS TROUGH MOVES TOWARDS THE
MIDWEST...LOW PRESSURE WILL DEVELOP LATE SUNDAY ACROSS NEBRASKA OR
IOWA...QUICKLY MOVING NORTHEAST ACROSS LAKE SUPERIOR BY EARLY
MONDAY.

AS SURFACE PRESSURES FALL TO OUR NORTHWEST SUNDAY...SOUTHWEST WINDS
WILL STRENGTHEN AND BECOME BREEZY BY AFTERNOON. WITH STRONG RIDGING
ALOFT AND WITH THE EXPECTED POSITION OF THE WARM FRONT WAY NORTH
ACROSS THE GREAT LAKES...ANTICIPATE THAT SUNDAY WILL STAY DRY WITH PARTLY
CLOUDY SKIES. RECORD HIGHS ARE EXPECTED SUNDAY FOR LOUISVILLE
LEXINGTON AND FRANKFORT.

SUNDAY/S FORECAST HIGHS     RECORD HIGHS

LOUISVILLE     88              84 (1977)
BOWLING GREEN  87              90 (1995)
LEXINGTON      85              82 (1978)
FRANKFORT      86              84 (2001)

VERY MILD TEMPERATURES EXPECTED SUNDAY NIGHT AS THE BOUNDARY LAYER
WILL TEND TO STAY MIXY AHEAD OF A SHARP SURFACE TROUGH. ALL RECENT
GUIDANCE HAVE BEEN CONSISTENT IN ADVERTISING A LINE OF SHOWERS AND
THUNDERSTORMS PRECEDING THIS TROUGH ACROSS THE OHIO VALLEY DURING
THE MORNING TO MID-DAY HOURS. PRECIP WILL LIKELY START NORTHWEST OF
THE OHIO RIVER CLOSE TO OR SHORTLY AFTER DAWN...OVERSPREADING THE
ENTIRE REGION BY LATE MORNING TO EARLY AFTERNOON.

ALTHOUGH PRECIPITABLE MOISTURE WILL INCREASE JUST PRIOR TO THIS
LINES EXPECTED ARRIVAL...THE PROGRESSIVE NATURE OF THESE STORMS WILL
TEND LIMIT AVERAGE AREAL PRECIPITATION AMOUNTS TO BETWEEN ONE HALF
INCH AND ONE INCH OF RAIN. DESPITE A STRONG LOW LEVEL WIND FIELD
JUST AHEAD OF THIS FRONTAL PASSAGE...LIMITED INSTABILITY AND A LACK
OF STRONGER DYNAMICS WILL PRECLUDE A WIDESPREAD SEVERE THREAT
OUTSIDE OF A VERY ISOLATED DAMAGING WIND GUST. IN FACT...FORECAST
SOUNDINGS HINT THAT THE BULK OF ANY CONVECTION MAY ACTUALLY DEVELOP
RIGHT BEHIND THE COLD FRONT/WIND SHIFT. LATER MONDAY...BEHIND THIS
CONVECTION...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 10 TO
20 MPH WITH HIGHER GUSTS.

HIGH PRESSURE OF PACIFIC ORIGIN WILL QUICKLY BUILD ACROSS THE OHIO
VALLEY TUESDAY. AS THE 500MB TROUGH AXIS MOVES EAST ACROSS THE
APPALACHIANS EARLY TUESDAY...SKIES SHOULD CLEAR DURING THE MORNING
HOURS. A COUPLE OF NICE DAYS ARE THEN EXPECTED WITH MOSTLY CLEAR
SKIES THROUGH THURSDAY MORNING WITH TEMPERATURES JUST A FEW DEGREES
ABOVE SEASONAL MID-APRIL MAX AND MIN VALUES OF 66/ 46.

BY THURSDAY AFTERNOON A TROUGH IS FORECAST BY THE ECMWF AND THE GFS
TO DEVELOP AND DEEPEN ACROSS THE LOWER MISSOURI VALLEY. THIS FEATURE
WILL THEN MOVE SLOWLY EAST ACROSS THE OHIO VALLEY...BRINGING COOLER
TEMPERATURES AND A CHANCE OF SHOWERS LATE THURSDAY THROUGH
FRIDAY.

&&

.AVIATION (12Z TAF ISSUANCE)...

BRIEF MVFR CONDS IN FOG WILL GIVE WAY TO MOSTLY VFR CONDS THRU THE
PERIOD WITH THE EXCEPTION OF LOWER CONDS IN TSTMS.

TSTM COMPLEX EXTENDING FROM ECNTRL IL THRU STL INTO SE MO WILL
CONTINUE TO MOVE EASTWARD. EXPECT COVERAGE OF STORMS TO DECREASE A
BIT THRU THE MID MORNING HOURS WITH MOST STORMS ON THE COOL SIDE OF
A BOUNDARY JUST SOUTH OF SDF AND LEX. ALL/MOST STORMS THIS
MORNING...ESPECIALLY IN THE SDF AND LEX VCNTY SHOULD BE ELEVATED
WITH HAIL AND HEAVY RAIN BEING THE PRIMARY THREATS. WILL CONTINUE
VCNTY REMARK FOR STORMS WITH COVERAGE STILL EXPECTED TO BE
SCATTERED...WITH THE MOST NUMEROUS ACTIVITY LIKELY IN THE SDF AND
LEX VCNTYS. MAY NEED TO AMEND LATER TO UPGRADE VCNTY REMARK TO
MORE CATEGORICAL WORDING AS STORMS MOVE CLOSER. STORMS COULD
CERTAINLY PRODUCE IFR TO MVFR CONDS IF THEY GO OVER A TAF SITE.

COMPLEX OF STORMS SHOULD BE EAST OF ALL TAF SITES BY MID/LATE
AFTERNOON.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE......JDG
SHORT TERM.....DK/11
LONG TERM......JSD
AVIATION.......DK/11
Hazardous weather outlook, Apr 9, 4:00 AM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 AM EDT SAT APR 9 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-100800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 AM EDT SAT APR 9 2011 /300 AM CDT SAT APR 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL TRAVERSE OUR REGION TODAY. INCREASING
INSTABILITY AND WINDS ALOFT WILL COMBINE WITH AMPLE MOISTURE AND
RESULT IN THE STRONGEST STORMS DURING THE AFTERNOON...MAINLY EAST OF
INTERSTATE 65. SOME OF THESE STORMS COULD BECOME SEVERE...PRODUCING
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION MONDAY MORNING
AHEAD OF A COLD FRONT. ISOLATED STRONG WINDS WILL BE THE MAIN THREAT
WITH THESE STORMS AS WELL AS LIGHTNING AND BRIEF HEAVY RAIN.

ANOTHER WEATHER SYSTEM WILL BRING THUNDERSTORMS TO THE AREA
BEGINNING THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT HAIL AND DAMAGING WINDS TODAY. SPOTTERS
WILL LIKELY BE NEEDED AGAIN MONDAY MORNING.

11/JSD

In the hours before

Local storm report, Apr 9, 11:07 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1107 AM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HAIL             LOUISVILLE              38.22N  85.74W
04/09/2011  M0.50 INCH       JEFFERSON          KY   TRAINED SPOTTER

            REPORTED ALONG DIXIE HIGHWAY.

&&

EVENT NUMBER LMK1100312

SZAPPANOS
Local storm report, Apr 9, 11:08 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1108 AM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     HAIL             LOUISVILLE              38.22N  85.74W
04/09/2011  M0.70 INCH       JEFFERSON          KY   TRAINED SPOTTER

            REPORTED AT CHURCHILL DOWNS.

&&

EVENT NUMBER LMK1100314

SZAPPANOS
Local storm report, Apr 9, 11:12 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1112 AM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HAIL             SELLERSBURG             38.39N  85.76W
04/09/2011  M0.88 INCH       CLARK              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1100315

SZAPPANOS
Local storm report, Apr 9, 11:19 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1119 AM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     HAIL             LOUISVILLE              38.22N  85.74W
04/09/2011  M0.75 INCH       JEFFERSON          KY   TRAINED SPOTTER

            JEFFERSONTOWN

&&

EVENT NUMBER LMK1100316

SZAPPANOS
Local storm report, Apr 9, 11:20 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 AM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
04/09/2011                   JEFFERSON          KY   TRAINED SPOTTER

            TRESS DOWN ALONG DIXIE HIGHWAY.

&&

EVENT NUMBER LMK1100317

SZAPPANOS
Local storm report, Apr 9, 11:21 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 AM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             JEFFERSONTOWN           38.21N  85.57W
04/09/2011  M0.50 INCH       JEFFERSON          KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1100318

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:13 PM EDTSpecial Weather StatementLMKClark47 min
Apr 8, 9:40 PM EDTSpecial Weather StatementLMKClark20 min
Apr 9, 10:00 AM EDTSpecial Weather StatementLMKBreckinridge, Hancock45 min
Apr 9, 10:12 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade33 min
Apr 9, 10:35 AM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade25 min
Apr 9, 10:55 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham35 min
Apr 9, 11:16 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer29 min
Apr 9, 11:27 AM EDTSpecial Weather StatementLMKTrimble33 min
Apr 9, 11:32 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby28 min
Apr 9, 11:44 AM EDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas, Scott46 min
Apr 9, 11:52 AM EDTSevere Thunderstorm WarningLMKAnderson, Woodford23 min
Apr 9, 12:05 PM EDTSpecial Weather StatementLMKFranklin, Scott25 min
Apr 9, 12:14 PM EDTSpecial Weather StatementLMKFayette31 min
Apr 9, 12:20 PM EDTSpecial Weather StatementLMKNelson, Washington25 min
Apr 9, 12:27 PM EDTSpecial Weather StatementLMKHardin33 min
Apr 9, 12:30 PM EDTSpecial Weather StatementLMKHarrison, Nicholas30 min
Apr 9, 12:47 PM EDTSpecial Weather StatementLMKBoyle, Mercer, Washington28 min
Apr 9, 1:03 PM EDTSpecial Weather StatementLMKNelson27 min
Apr 9, 1:07 PM EDTSevere Thunderstorm WarningLMKNelson, Washington23 min
Apr 9, 1:13 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor32 min
Apr 9, 1:23 PM EDTSevere Thunderstorm WarningLMKClark, Madison22 min
Apr 9, 1:25 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln35 min
Apr 9, 1:33 PM EDTSpecial Weather StatementLMKClark27 min
Apr 9, 1:38 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln37 min
Apr 9, 1:52 PM EDTSpecial Weather StatementLMKMadison8 min
Apr 9, 1:57 PM EDTTornado WarningLMKCasey3 min
Apr 9, 9:38 AM EDTSpecial Weather StatementLMKDubois37 min
Apr 9, 9:54 AM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange36 min
Apr 9, 10:22 AM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington23 min
Apr 9, 10:43 AM EDTSpecial Weather StatementLMKClark, Crawford, Floyd, Scott, Washington47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.